# SDR 29GA2018073000003

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 37,811 hours, 43,022 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0061 FLL/MCO REPORT, WHEN AIRCRAFT IS POWERED OFF, WITH EMERGENCY LIGHTS SWITCH IN THE OFF POSITION, EMERGENCY LIGHT TURNS ON AND REMAIN ON. RESET C/B APPLY GROUND POWER EMERGENCY LIGHT CHECKS GOOD IAW 33-50-00.
